# SDR DALA2022112107468

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 50,703 hours, 26,079 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pivot
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - NOSE LANDING GEAR RIGHT PIVOT POINT ON WHEEL WELL HAS CORROSION JUST ABOVE FORWARD LOWER ATTACHMENT BOLT. CORRECTIVE ACTION: TREATED, PRIMED, AND PAINTED, REF A319 SRM 53-11-16. (2504979)
